mental-health-icon
Stalopam 10 mg
I'm taking stalopam tablets since last 1.5 years. My treatment started in May 2017 and  doctor prescribed stalopam lite which continued for 4 months. Later dosage was reduced to stalopam 10 mg. I'm taking stalopam 10 mg 1 tablet at night for last 1 year and now my doctor increased the dosage to 1 and half tablets. I want to discontinue using this as I've read somewhere that psychiatric medicine can ruin one's life. So can I stop taking this without the consultation of my psychiatrist. Please help me.
13581 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi These drugs are there to help you and not to ruin your life. If you have any side effects due to drug then consult your doctor. Do not stop without consulting with your Psychiatrist. Thanks and regards.
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.